Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 207, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 17, 2023, 6:15 PM CDT for 5 counties in Kansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2023, 6:15 PM CDT (23:15 UTC)
- Expired
- Jul 17, 2023, 7:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 2.5 in
- Wind
- 80.0 mph
Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 32 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:21 PM CDT | TSTM WND GST 55 | 3 Wsw Kingsdown, KS | Mesonet station UP835 3.0 W Kingsdown (UPR). |
| Jul 17, 6:36 PM CDT | HAIL 0.75 | 5 Se Bucklin, KS | |
| Jul 17, 6:45 PM CDT | TSTM WND DMG | 4 Nne Clark State Lake, KS | Tree damage at this location per social media report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2028 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
534
WUUS53 KDDC 172315
SVRDDC
KSC025-033-047-057-097-180015-
/O.NEW.KDDC.SV.W.0207.230717T2315Z-230718T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
615 PM CDT Mon Jul 17 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Ford County in southwestern Kansas...
Western Kiowa County in south central Kansas...
Northwestern Comanche County in south central Kansas...
Southwestern Edwards County in south central Kansas...
Northern Clark County in southwestern Kansas...
* Until 715 PM CDT.
* At 614 PM CDT, a severe thunderstorm was located near Bucklin,
moving south at 15 mph.
THIS IS A DESTRUCTIVE STORM FOR KINGSDOWN, BUCKLIN, MULLINVILLE,
FORD, CLARK STATE LAKE, BLOOM, AND ADJACENT AREAS.
HAZARD...80 mph wind gusts and tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* This severe thunderstorm will be near...
Bucklin around 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3784 9979 3777 9934 3729 9932 3738 10003
TIME...MOT...LOC 2314Z 005DEG 12KT 3759 9957
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
SPRINGER2 follow-up statements
701
WWUS53 KDDC 172324
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
624 PM CDT Mon Jul 17 2023
KSC025-033-047-057-097-180015-
/O.CON.KDDC.SV.W.0207.000000T0000Z-230718T0015Z/
Ford KS-Kiowa KS-Comanche KS-Edwards KS-Clark KS-
624 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN FORD...WESTERN KIOWA...NORTHWESTERN COMANCHE...
SOUTHWESTERN EDWARDS AND NORTHERN CLARK COUNTIES...
At 623 PM CDT, a severe thunderstorm was located near Bucklin, moving
south at 15 mph.
THIS IS A DESTRUCTIVE STORM FOR KINGSDOWN, BUCKLIN, MULLINVILLE,
FORD, CLARK STATE LAKE, BLOOM, AND ADJACENT AREAS.
HAZARD...80 mph wind gusts and tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
This severe thunderstorm will remain over mainly rural areas of
eastern Ford, western Kiowa, northwestern Comanche, southwestern
Edwards and northern Clark Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3784 9979 3777 9934 3729 9932 3738 10003
TIME...MOT...LOC 2323Z 005DEG 12KT 3756 9957
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
SPRINGER153
WWUS53 KDDC 172340
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
640 PM CDT Mon Jul 17 2023
KSC047-172350-
/O.CAN.KDDC.SV.W.0207.000000T0000Z-230718T0015Z/
Edwards KS-
640 PM CDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EDWARDS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.
LAT...LON 3775 9979 3772 9943 3729 9932 3738 10003
TIME...MOT...LOC 2340Z 005DEG 12KT 3750 9958
$$
KSC025-033-057-097-180015-
/O.CON.KDDC.SV.W.0207.000000T0000Z-230718T0015Z/
Ford KS-Kiowa KS-Comanche KS-Clark KS-
640 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN FORD...WESTERN KIOWA...NORTHWESTERN COMANCHE AND
NORTHERN CLARK COUNTIES...
At 640 PM CDT, a severe thunderstorm was located near Bucklin, moving
south at 15 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Bucklin, Mullinville, Ford, Bloom, Clark State Lake and Kingsdown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3775 9979 3772 9943 3729 9932 3738 10003
TIME...MOT...LOC 2340Z 005DEG 12KT 3750 9958
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:44 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 17, 3:44 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 344 PM CDT Mon Jul 17 2023 ...Updated Mesoscale... .MESOSCALE DISCUSSION... Issued at 344 PM CDT Mon Jul 17 2023 Radar and satellite at 340 pm indicate an intense supercell organizing quickly over Pawnee county. Just like yesterday, the environment south and southeast of this storm is highly primed for supercell maintenance, with extreme instability and adequate NWly shear to maintain rotating updrafts. Very large to giant hail is likely (3-4"). Low level shear is not sufficient for strong tornadogenesis, but obviously at least brief tornadoes are possible with discrete supercells in this prime environment. Increased pops for the eastern counties through sunset. && .SHORT TERM...(This afternoon through Tuesday night) Issued at 1200 PM CDT Mon Jul 17 2023 Midday infrared satellite and radar imagery showed another severe thunderstorm complex near Wichita, on its way to Oklahoma. This activity will clearly miss SW KS, however, mesoanalysis depicts a highly unstable strongly sheared atmosphere over the southeast counties. Full insolation will continue to keep the boundary layer primed for convection through this afternoon, especially southeast of DDC, while NWly midlevel flow continues aloft (northeast of a powerful 600 dm upper high over New Mexico), keeping bulk shear in place supportive of supercells. Have already had some weak attempts at midlevel elevated convection across eastern zones this morning; will monitor through this evening for surface based development. Models are resistent to allowing convection to fire through this evening, but 12z FV3 (which clearly performed best yesterday) forecasts isolated storms southeast counties this evening. Any sustained updraft would acquire supercell characteristics quickly given the extreme instability. Regarding the heat: strong warming at 850 mb, to near 30C, will support afternoon temperatures in the mid to upper 90s, with a few locations touching 100 through 5 pm. Once again, the lack of downslope components, green vegetation, rich boundary layer moisture, and wet topsoils from areas of heavy rain yesterday will all work to keep most places below 100. Across the eastern zones, where dewpoints in the 68-72 range continue, heat indices will flirt with advisory criteria Monday afternoon, in the 102-105 range. For several days, the peak of the heat has been forecasted for Tuesday. This is still true, as the 600 dm subtropical high makes its closest approach over NE New Mexico. However, a dry cold frontal passage during the daytime hours will produce a northeast wind shift, which will have an impact on how hot we get, and which zones are the hottest. The cold front is expected to be near Hays around sunrise, K-96 around midmorning, US 50 at midday, and near the Oklahoma border by 4 pm. Southwest downslope winds gusting near 25 mph will overspread areas ahead of the cold front, with prefrontal compression in the hot boundary layer sending temperatures soaring quickly the first half of Tuesday. It is probable some places will near 100 degrees, as quickly as midday. However, the northeast wind shift will force temperatures to stabilize or even slowly fall non- diurnally behind the front. Reduced temperatures across the central and northern zones several degrees, and guidance suggests even these may be too warm. It obviously will still be hot, but heat advisory criteria (105) is no longer expected for many zones, and the heat advisory will be trimmed on this update. The exception is adjacent to Oklahoma and the southeast counties, which will have the longest time to heat before the wind shift arrives. From Liberal to Ashland to Medicine Lodge, air temperatures of 102-105 will be common, with heat indices of 105-108. As such, will keep the Tuesday's heat advisory intact for these southern zones. Despite the introduction of the boundary and related convergence, a dry forecast with 0% pops is in place for Tuesday and Tuesday night, given an intense EML with 700 mb temperatures of 19-20C. .LONG TERM...(Wednesday through Monday) Issued at 150 PM CDT Mon Jul 17 2023 Key Messages: -The heat relaxes again, with a cooling trend Wednesday through Friday. The mildest afternoon temperatures are expected Friday. -A large and strong complex of thunderstorms is expected late Thursday and Thursday night, with severe wind/hail and heavy rain probable. The summer "heat dome" subtropical ridge, with a center strength of 600-601 dm over New Mexico Wednesday, will once again retrograde westward Wednesday through Saturday. Model height consensus depicts the ridge centering near the Four Corners Thursday, near the Grand Canyon Friday, and the Great Basin over the upcoming weekend. This synoptic evolution will once again invigorate NWly midlevel flow over SW KS through the period, and open the door for another MCS wave train. Scattered thunderstorms return to the forecast Wednesday night, as NWly midlevel flow increases, and subtle shortwaves begin arriving on the northern periphery of the retrograding ridge. NBM pop grids follow the traditional summer timing, with western counties favored in the evening, and further eastward overnight, and these were accepted. The heat will be knocked down several degrees Wednesday, down to the lower to mid 90s. Daylight hours Thursday will be dry for most zones. Widespread convection is expected to fire over the Colorado Rockies and eastern Colorado Thursday, with another mesoscale convective system (MCS) expected to evolve over SW KS Thursday evening/night. Ensemble averages have shown a strong QPF signal for Thursday, with 12z GFS/ECMWF solutions showing strong continuity portraying a strong to severe MCS. NBM pops are already well into the likely category and are clearly warranted. At least marginally severe wind and hail, and locally very heavy rain, are probable. Outflow from the expected MCS will assist a cold front to progress through SW KS Thursday night, allowing for noticeably milder afternoon temperatures Friday. With upslope easterly components, NBM limits afternoon temperatures to the upper 70s and lower 80s. Assuming some afternoon recovery from the nocturnal MCS, mid 80s may be more realistic, but at any rate mild below normal temperatures expected Friday. Any additional thunderstorms late Friday will strongly favor the southwest zones, as gradients are shoved southwestward. Saturday and Sunday, models maintain NWly midlevel flow, as the subtropical upper high begins phasing east again through the Four Corners. Although models do not show it now, the door will still be open for shortwaves and limited convective potential over the weekend. Next week, heat is expected to build rapidly, as the ridge expands its influence eastward once again over the plains. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1017 AM CDT Mon Jul 17 2023 VFR is forecast to continue through this TAF cycle. Radar at 15z indicated isolated convection south of HYS, but these are moving southeast with no impacts expected at the airports. Otherwise, scattered high clouds and VFR through this afternoon through tonight with light winds. After 15z Tue, SW winds will increase at GCK/LBL/DDC, gusting to near 25 kts. At HYS, a dry cold front passage will bring a NE wind shift around 12z Tue, with northeast winds gusting near 25 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 73 99 71 95 / 0 0 0 0 GCK 70 98 70 93 / 0 0 0 0 EHA 71 102 69 93 / 0 0 0 10 LBL 71 105 71 95 / 0 0 0 0 HYS 70 93 69 91 / 0 0 0 10 P28 74 104 74 97 / 20 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM to 7 PM CDT Tuesday for KSZ066-080-081- 086>090. && MESOSCALE...Turner SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, Jul 17, 3:27 AM CDT, 14 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 327 AM CDT Mon Jul 17 2023 KSZ030-031-043>046-061>066-074>081-084>090-180830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 327 AM CDT Mon Jul 17 2023 /227 AM MDT Mon Jul 17 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A heat advisory is in effect for Tuesday afternoon. Please see the specific weather message for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jul 17, 3:50 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
350 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail 1 NNW Sanford 38.20N 99.33W
07/17/2023 E1.00 inch Pawnee KS Public
&&
MULocal storm report, Jul 17, 4:32 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
432 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Hail Kinsley 37.93N 99.41W
07/17/2023 M1.50 inch Edwards KS Law Enforcement
&&Local storm report, Jul 17, 4:43 PM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
443 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM Hail Kinsley 37.93N 99.41W
07/17/2023 E1.75 inch Edwards KS Emergency Mngr
&&Local storm report, Jul 17, 4:55 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
455 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM Hail Kinsley 37.93N 99.41W
07/17/2023 M2.00 inch Edwards KS Public
&&Local storm report, Jul 17, 5:35 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
535 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM Hail 2 ESE Windhorst 37.78N 99.61W
07/17/2023 M1.50 inch Ford KS Public
0532 PM Hail 2 ESE Windhorst 37.78N 99.61W
07/17/2023 M2.50 inch Ford KS Public
&&Local storm report, Jul 17, 5:52 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
552 PM CDT Mon Jul 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Hail Windhorst 37.79N 99.64W
07/17/2023 M3.00 inch Ford KS Public
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:05 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 19 min |
| Jul 16, 7:38 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
| Jul 16, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jul 16, 7:57 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 48 min |
| Jul 16, 8:11 PM CDT | Special Weather Statement | DDC | Pratt | 34 min |
| Jul 16, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 40 min |
| Jul 16, 8:29 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 16, 8:36 PM CDT | Special Weather Statement | DDC | Ford | 24 min |
| Jul 16, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 47 min |
| Jul 16, 8:46 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| Jul 16, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 52 min |
| Jul 16, 8:54 PM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Jul 16, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 62 min |
| Jul 16, 9:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 24 min |
| Jul 16, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 15 min |
| Jul 16, 9:29 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 27 min |
| Jul 16, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 50 min |
| Jul 16, 9:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 55 min |
| Jul 16, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| Jul 16, 10:32 PM CDT | Special Weather Statement | DDC | Kiowa | 28 min |
| Jul 16, 10:35 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| Jul 16, 10:45 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 10:58 PM CDT | Special Weather Statement | DDC | Stafford | 32 min |
| Jul 16, 11:14 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 17, 12:14 AM CDT | Special Weather Statement | DDC | Comanche | 31 min |
| Jul 17, 12:15 AM CDT | Special Weather Statement | DDC | Pratt | 30 min |
| Jul 17, 3:07 AM CDT | Heat Advisory | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 10 more | 40 hr |
| Jul 17, 3:25 PM CDT | Special Weather Statement | DDC | Pawnee | 35 min |
| Jul 17, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 44 min |
| Jul 17, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 49 min |
| Jul 17, 4:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 41 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| Jul 17, 5:21 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| Jul 17, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Jul 17, 5:54 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 51 min |
| Jul 17, 6:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 26 min |
| Jul 17, 6:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 66 min |
| Jul 17, 6:57 PM CDT | Special Weather Statement | DDC | Barber | 33 min |
| Jul 17, 6:58 PM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Ford, Kiowa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.